# SDR FDEA201510013029

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 367 hours, 20,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA137002B
- Part serial: 3024
- Condition: Malfunctioned
- Location: Slat Sys
- Part time: 2,866 hours, 1,599 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLATS STUCK ZERO, LANDED WITH SLATS AT ZERO, FLAPS FORTY.  SLAT SYS NR 1 & 2 FAULTED ON OVERHEAD.  SFCC NR 1 & 2 SHOWED FAULT 01111.  REMOVED AND REPLACED 3L SLAT JACKSCREW PER AMM 27-84-22-04. OPS CHECKED GOOD OKAY FOR SERVICE
